# SDR AALA201601209004

- Difficulty date: December 21, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 42,787 hours, 15,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001620200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CORROSION ON RT WING SLAT TRACK 3 ECCENTRIC BOLT.  R & R BOLT IAW AMM 27-84-63-400-001-A.
